VOL. 54 · NO. 4 | October, 2002
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 54 (4), (October, 2002)
No abstract available
Articles
Bang-Yen CHEN
J. Math. Soc. Japan 54 (4), 719-746, (October, 2002) DOI: 10.2969/jmsj/1191591991
KEYWORDS: slant surface, slant submanifold, flat surface, complex Euclidean space, wave equation, 53C40, 53C42, 53A05
Ryuichi SUZUKI
J. Math. Soc. Japan 54 (4), 747-792, (October, 2002) DOI: 10.2969/jmsj/1191591992
KEYWORDS: global existence, nonexistence, quasilinear parabolic equation, Critical exponent, second critical exponent, Cauchy problem, 35B33, 35B05, 35K15, 35B40, 35K55, 35K65
Shu-Yen PAN
J. Math. Soc. Japan 54 (4), 793-845, (October, 2002) DOI: 10.2969/jmsj/1191591993
KEYWORDS: local theta correspondence, depth of a representation, theta dichotomy, minimal K-types, 11F27, 22E50, 20C33
Agustin BONOME, Regina CASTRO, Eduardo GARCÍA-RÍO, Luis HERVELLA, Ramón VÁZQUEZ-LORENZO
J. Math. Soc. Japan 54 (4), 847-875, (October, 2002) DOI: 10.2969/jmsj/1191591994
KEYWORDS: Osserman manifolds, complex, paracomplex, quaternionic and paraquaternionic space forms, Cayley planes, Clifford structures, 53B30, 53B20, 53C50
Wolfgang KRIEGER, Kengo MATSUMOTO
J. Math. Soc. Japan 54 (4), 877-899, (October, 2002) DOI: 10.2969/jmsj/1191591995
KEYWORDS: subshifts, Shannon graphs, $\lambda$-graph systems, 37B10, 46L05
Hideshi YAMANE
J. Math. Soc. Japan 54 (4), 901-909, (October, 2002) DOI: 10.2969/jmsj/1191591996
KEYWORDS: current, the fundamental principle, the Poisson integral, 32C30, 31A05, 31A25
Yeong-mee YANG
J. Math. Soc. Japan 54 (4), 911-921, (October, 2002) DOI: 10.2969/jmsj/1191591997
KEYWORDS: Stable splitting, Pontrjagin-Thom construction, Adams operation, 57T15, 55S99
Grigor A. BARSEGIAN, Ilpo LAINE, Chung-chun YANG
J. Math. Soc. Japan 54 (4), 923-935, (October, 2002) DOI: 10.2969/jmsj/1191591998
KEYWORDS: Algebraic differential equation, inverse meromorphic derivative, Composite functions, 34M10, 30D05, 30D30
Yoshitsugu KABEYA
J. Math. Soc. Japan 54 (4), 937-973, (October, 2002) DOI: 10.2969/jmsj/1191591999
KEYWORDS: semilinear elliptic equations, Least-energy solutions, Weighted Sobolev inequalities, asymptotic behavior, 35J60, 35J20, 35B40
Jin-Lin LIU
J. Math. Soc. Japan 54 (4), 975-981, (October, 2002) DOI: 10.2969/jmsj/1191592000
KEYWORDS: ‎integral operator, strongly starlike function, ‎strongly convex function, 30C45, 30C75
Stevo STEVIĆ
J. Math. Soc. Japan 54 (4), 983-996, (October, 2002) DOI: 10.2969/jmsj/1191592001
KEYWORDS: Harmonic functions, Hardy space, Bergman space, 31B05
Qing-Ming CHENG, Susumu ISHIKAWA, Katsuhiro SHIOHAMA
J. Math. Soc. Japan 54 (4), 997-1000, (October, 2002) DOI: 10.2969/jmsj/1191592002
KEYWORDS: space form, conformally flat manifold, constant scalar curvature and Ricci curvature tensor, 53C20
Back to Top